期刊文献+

A Mathematical Model for Spread of COVID-19 in the World 被引量:2

A Mathematical Model for Spread of COVID-19 in the World
下载PDF
导出
摘要 In this article, the validity of a previously developed model for Coronavirus pandemic is verified by testing it against the global infection cases complied by the World Health Organization. The results further support the validity of the model and its assumptions as was previously verified by the United States data. In this article, the validity of a previously developed model for Coronavirus pandemic is verified by testing it against the global infection cases complied by the World Health Organization. The results further support the validity of the model and its assumptions as was previously verified by the United States data.
作者 Pirooz Mohazzabi Gabrielle Richardson Gwendolyn Richardson Pirooz Mohazzabi;Gabrielle Richardson;Gwendolyn Richardson(Department of Mathematics and Physics, University of Wisconsin-Parkside, Kenosha, WI, USA)
出处 《Journal of Applied Mathematics and Physics》 2021年第8期1890-1895,共6页 应用数学与应用物理(英文)
关键词 CORONAVIRUS PANDEMIC World COVID-19 Coronavirus Pandemic World COVID-19
  • 相关文献

同被引文献2

引证文献2

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部